# SDR SWIA202265177

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM CAP AT RBL27 BETWEEN FS605 AND FS621 APROX HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK RO 3-25-22)   REPLACED FLOOR BEAM CAP AT RBL27 BETWEEN FS605 AND FS621 REF  REO 601R-53-61-3778 REV -B DATE  2016-12-19 AND DRAWING 601R35031 REV AG COMPLIED WITH TASKS CARDS 51-900-1003-SKY, 27-900-1003-SKY, 27-900-1008-SKY AND (M337) MAJOR REPAIR. FOR ALL WORK ACCOMPLISHED SEE CONTINUE CARD. ALL OPS CHECKS GOOD
